# SDR SWAA2024052072724

- Difficulty date: April 9, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 295-312 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 294.5-312 LBL 12' UPPER SURFACE CORROSION<[01] REMOVED CORROSION AT MAIN CABIN INTERCOSTAL BETWEEN STA 294.5-312 LBL 12 UPPER SURFACE IAW SRM 51-10-02-0G-0. FOUND EXFOLIATING CORROSION ON MAIN CABIN INTERCOSTAL BETWEEN STA 294.5-312 LBL 12' UPPER SURFACE; FOUND OUT OF LIMITS IAW SRM 53-10-51-1A-1. REMOVED AND REPLACED INTERCOSTAL FROM STA 294.5-312 LBL 12' IAW SRM 51-40-02-0G-0 AND DWG 141A5600.;[02] VERIFIED STEP 1
